# SDR QXEA2008120301213

- Difficulty date: November 24, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 18,428 hours, 18,663 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - RUDDER PEDALS NOTICEABLE HARDER TO PUSH TO THE RIGHT SIDE.  IT BINDS-UP AND THERE IS A SLIGHT RATCHETING, THEN IT PUSHES THROUGH AND FREES UP.  INSPECTED UNDER COCKPIT BEHIND PANELS 121BL AND 122BR FOR ANY SIGNS OF BINDING OR FOREIGN OBJECT DEBRIS, NONE FOUND.  LUBRICATED PIVOT POINTS OF RUDDER PEDAL LINKAGES WITH LPS.  RUDDER PEDALS OPERATE NORMALLY.  COULD NOT DUPLICATE.  ALSO, TAXIED AIRCRAFT TO ENSURE NWS SYSTEM NOT AFFECTED.  NO DEFECTS.  CHECK FLIGHT PERFORMED, NO DEFECTS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
